Economics at your fingertips  

On the Convex and Convex-Concave Solutions of Opposing Mixed Convection Boundary Layer Flow in a Porous Medium

M. Aïboudi (), K. Boudjema Djeffal () and B. Brighi ()

Abstract and Applied Analysis, 2018, vol. 2018, 1-5

Abstract: In this paper, we are concerned with the solution of the third-order nonlinear differential equation , satisfying the boundary conditions , , and , as , where and The problem arises in the study of the opposing mixed convection approximation in a porous medium. We prove the existence, nonexistence, and the sign of convex and convex-concave solutions of the problem above according to the mixed convection parameter and the temperature parameter .

Date: 2018
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (application/pdf) (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

DOI: 10.1155/2018/4340204

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

Page updated 2019-12-28
Handle: RePEc:hin:jnlaaa:4340204